Ordre de grandeur de L(1,χ) et de L ' (1,χ)
Annales de l'Institut Fourier, Volume 29 (1979) no. 1, p. 125-135
The paper gives a rough description of the distribution of values of L (1,χ) (χ, a real primitive residue character), which usually lie under π 2 /6; and a proof of the following theorem: if L (1,χ)<(π 2 /6)-ε, then L(1,χ)>c(ε)/logk (k the conductor of χ; c(ε), a positive, computable constant.
On étudie sommairement la distribution des valeurs de L (1,χ) (χ : caractère de Dirichlet primitif réel) et on constate qu’on a en général L (1,χ)<π 2 /6; on démontre par ailleurs que si L (1,χ)<(π 2 /6)-ε, alors L(1,χ)>c(ε)/logk (k : conducteur de χ; c(ε): constante positive effectivement calculable.
@article{AIF_1979__29_1_125_0,
     author = {Joly, Jean-Ren\'e and Moser, Claude},
     title = {Ordre de grandeur de $L(1,\chi )$ et de $L^{\prime }(1,\chi )$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {29},
     number = {1},
     year = {1979},
     pages = {125-135},
     doi = {10.5802/aif.730},
     mrnumber = {80d:10060},
     zbl = {0386.10026},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_1979__29_1_125_0}
}
Joly, Jean-René; Moser, Claude. Ordre de grandeur de $L(1,\chi )$ et de $L^{\prime }(1,\chi )$. Annales de l'Institut Fourier, Volume 29 (1979) no. 1, pp. 125-135. doi : 10.5802/aif.730. https://aif.centre-mersenne.org/item/AIF_1979__29_1_125_0/

[1] S. Chowla, Improvement of a result of Linnik and Walfisz, Proc. London Math. Soc., 50 (1949), 423-429. | MR 10,285d | Zbl 0032.11006

[2] S. Chowla, On the class number of the corpus P(√—k), Proc. Nat. Inst. Sc. India, 13 (1947), 197-200.

[3] H. Davenport, Multiplicative number theory, Markham, Chicago (1967). | MR 36 #117 | Zbl 0159.06303

[4] P.D.T.A. Elliott, On the size of L(1,χ), J. reine angew Math., 236 (1969), 26-36. | MR 40 #2619 | Zbl 0175.04302

[5] W. Fluch, Zur Abschätzung von L(1,χ), Nachr. Akad. Wiss. Göttingen Math. Phys., (1964), 101-102. | MR 29 #4741 | Zbl 0121.28401

[6] J.R. Joly, Suites périodiques et inégalité de Polya, Bull. Sc. Math., 102 (1978), 3-13. | MR 58 #5545 | Zbl 0384.10019

[7] P.T. Joshi, The size of L(1,χ) for real characters χ with prime modulus, J. Number Theory, 2 (1970), 58-73. | MR 40 #4215 | Zbl 0208.31103

[8] J. Pintz, Elementary methods in the theory of L-functions, II, Acta Arithm., 31 (1976), 273-289. | MR 56 #2936 | Zbl 0307.10041

[9] J.E. Littlewood, On the class number of the corpus P(√—k), Proc. London Math. Soc., 28 (1927), 358-372. | JFM 54.0206.02

[10] C. Moser, Distribution des valeurs de L'(1,χ), Sém. Th. Nombres, Grenoble.

[11] D. Shanks, Littlewood bounds, Proc. Symp. Pure Math. A.M.S., Analytic Number Theory, XXIV (1973).